Ugeskrift for laeger · 2011
[Myocardial infarction in 22 year-old male with essential thrombocythaemia].
Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Müllertz Katrine M, Vestergaard Hanne, Hansen Henrik Steen
Аннотация
Essential thrombocythaemia (ET) is an acquired myeloproliferative disorder that causes thrombosis and haemorrhage. The association of myocardial infarction with ET is rare. We here describe a 22 year-old male patient with ET who presented with acute myocardial infarction. Coronary angiography showed multi-vessel thrombosis. Percutaneous coronary angioplasty was successfully performed. The patient was treated with abciximab after percutaneous coronary intervention. Bone marrow biopsy confirmed ET; treatment was started with interferon-alpha along with aspirin and clopidogrel without haemorrhagic complications.